# SDR UIEA2019080104911

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,884 hours, 21,306 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD FUEL PUMP AND FUEL CONFIG LIGHT EICAS CAME ON DURING CLIMB OUT. LEFT FUEL QUANTITY INDICATION ROSE APPROXIMATELY 3000 LBS FOR 2-3 MIN, THEN RETURNED TO NORMAL  PERFORMED FQIS BITE PROCEDURE, NO PRESENT LEG FAULTS. FUEL QTY INDICATING SYSTEM OPS CK NORMAL. OK FOR SERVICE IAW B767 FIM 28-41-00.
